Deterministic and stochastic optimization problems of bolza type in discrete time

Rockafellar RT & Wets R (1983). Deterministic and stochastic optimization problems of bolza type in discrete time. Stochastics 10 (3-4): 273-312. DOI:10.1080/17442508308833276.

Full text not available from this repository.

Abstract

In this paper we consider deterministic and stochastic versions of discrete time analogs of optimization problems of the Bolza type. The functionals are assumed to be convex, but we make no differentiability assumptions and allow for the explicit or implicit presence of constraints both on the state xt and the increments△x t. The deterministic theory serves to set the stage for the stochastic problem. We obtain optimality conditions that are always sufficient and which are also necessary if the given problem satisfies a strict feasibility condition and, in the stochastic case, a bounded recourse condition. This is a new condition that bypasses the uniform boundedness restrictions encountered in earlier work on related problems.

Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 16 Nov 2016 14:18
Last Modified: 16 Nov 2016 14:19
URI: http://pure.iiasa.ac.at/13950

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313